Couldn't find what you looking for?

TRY OUR SEARCH!

Hey everyone. It's been almost a month when I was using TENS machine. I know that some of my friends told me that I should not do this because it can have some side - effects, but I was convinced that this can't happen to me. Until last week. I think that I am having some minor heart problems after using TENS machine. I have some weird heartbeats and I also have some discomfort that I just can't explain. Sometimes my chest hurts. I believe that this is all because I was using TENS machine. What do you think? Is this possible? Thank you... 

Loading...

Hey guest. I am sorry to hear this. Have you told this to your doctor? If you didn’t you should do it as soon as possible.

It seems to me that you were overusing this machine. I am not familiar with those side –effects, but I do know that the constant pulsing of electrical stimulation from this machine can cause muscle twitching and it can cause pain as well. Also, you can feel muscle soreness.

You can have irritated skin as well.

Those side – effects require medical assistance. I know that there are possible side – effects from using TENS machine but I don’t know what this can be in your case.

Reply

Loading...

Hey. I am not so sure that you can have any heart problems after using TENS machine. Heart problems are manifested for some other reason. At least I was living with belief  that this is the main reason. My friend was using TENS machine and she had side – effects such as skin irritation and some minor pain in her chest. Those can be the side – effects of TENS machine, but minor heart problems – I am not so sure. Have you talked to someone about this? You need to tell your doctor. Did he confirm you that you are having pain after using TENS machine?

Reply

Loading...

Good day.

TENS machine can affect everyone in totally different way. It is true that you can get “overdosed” by this machine and you can also get some side – effects. But there is a possibility that some electricity or magnets can cause some discomfort for your heart. I don’t believe that you can consider it as a heart problem, it doesn’t matter is it minor or huge. I believe that if you have any heart problem it is possible from something else and you should check it.

I really hope that you are fine and that this discomfort will go away.

Reply

Loading...

Good day everyone.

I am really surprised. If this has happened to you that means that you haven’t used TENS properly. If you use it properly it is generally safe. If you think that you have pain, than you should definitely contact your doctor. Your doctor needs to tell you what is the proper way to use it, the techniques works differently for different people and it is not safe for everyone.

I am really sorry that you are having still some issues because TENS machine should be able to help you.

Please, contact him and tell him how exactly you feel about this.

Reply

Loading...

after reading the answer to this, I would like to know why the respondent would come to the conclusion that they were using the TENS unit excessively? I saw no indication of any time or frequency mentioned in the question. I used the Icy Hot Tens unit yesterday for 5 minutes and it caused me palpitations, so that doesn't seem to be a valid conclusion given the information in the question.
Reply

Loading...

Hey did you manage to know what happened and what did you do about it? Please contact me at ***this post is edited by moderator *** *** posting of private e-mails is not allowed *** *** all questions should be discussed on our website *** Please read our Terms of Use

Reply

Loading...

This is crazy I was using it also and I have had tightness to my chest muscles and in the surround area I smoke cigarettes occasionally and I completely stopped for awhile and they only came back worse when I used the machine,this should be looked at more closely,and I also have the same unexplainable feeling of discomfort as well,I am an athletic person but should I still be concerned
Reply

Loading...

My sister believes that a disposable TENS unit was responsible for her husband's death. He had a massive heart attack and died, seconds after turning it on. If you are still having issues, please go to the doctor.
Reply

Loading...

Was getting zapped on my thigh for a PT appt & staff accidentally cranked it up the WRONG way! Talk about jumping! Can it make your chest muscles sore (or is that just from jumping out of my skin!)?
Reply

Loading...

Hey I just googled can tens units cause chest pain and came up with your comment..same thing has been happening with me
Reply

Loading...